# SDR WWMA9700061

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 722111211000
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, THE LAVATORY SMOKE LIGHT WAS GOING ON AND OFF INTERMITTENTLY.  A VISUAL INSPECTION WAS PERFORMED WITH NOTHING UNUSUAL NOTED.  MAINTENANCE DEFERRED THE SMOKE DETECTOR IAW THE MEL 26-2-2.  THE MEL WAS CLEARED AT THE NEXT STATION BY CLEANING THE SMOKE DETECTOR.
